Doctor insights on:
Aquafresh Extra Fresh Medication
Bunk: To treat decay the infected tooth material must be physically removed. Period. If the procedure you're inquiring about was effective, Dentists would have adopted it long ago. ...Read more
What is the best toothpaste for a 5 and 6 year old to use? Especially when I just found out they were eating aquafresh behind my back?
ADA seal : Toothpaste with ADA seal. Any product with ADA SEAL is to prove safety and effectiveness of any oral product. To protect kids from fluoride-related problems, parents should treat toothpaste like any other harmful chemical, medication and keep it locked up when not in use and supervise when in use. Hope it helps. ...Read moreSee 1 more doctor answer
Unneeded meds: Medicine Take-Back Programs Call your city/ county government trash/ recycling program to see if there is a medicine - take back program in your vicinity. Check DEA Administrative Website for “National Prescription Drug Take-Back Events” Ask your pharmacist about local programs. ...Read more
If given the wrong medication or amount of benzo or antidep. Etc and the extreme side effects are experienced can a person recover from excess toxins?
Psych Meds: You can certainly recover but i would strongly advise you consult with a physician you trust to help you titrate off these medications and review your entire treatment plan. Medications alone are not generally adequate for treatment, psychotherapy is very useful and helps you change from the inside as you learn new coping abilities. My best. ...Read moreSee 1 more doctor answer
Aerius=desloratadine: I suspect that you're not in the states b/c aerius (http://www.Drugs.Com/uk/aerius.Html) is not a brand of Desloratadine sold here. There's not likely to be an issue combining Desloratadine (antihistamine) w/cold medication (decongestant) unless you're an older male w/enlarged prostate. However, b/c you didn't mention specific name, i can't check 4 u. Instead, use drugs.Com's interactions checker. ...Read more
I paid the assisted living extra to manage my moms medication. I learned she throwing her meds away in frona, what to do?
"in frona"?: Ask your mom why she's throwing away her medications rather than taking them. Does she understand consequences of her actions? What's truly necessary?What are her health goals? Perhaps hospice would be more appropriate. Take her to see her Family Doc for evaluation including cognitive function and capacity to make decisions. If demented but otherwise healthy, consider mixing meds into food/drink. ...Read more
I have a friend who has extra hormones which makes her horny all the time so is there any medication to reduce her hormones level?
Testosterone: The desire to have sex is complex and influenced by many factors. Testosterone is one factor which can increase libido. If your friend has a high level of testosterone, then she needs a thorough evaluation. There are sometimes medicines which can block or lower the hormone. ...Read more
I am 37 yrs/119 kgs/160 cms from india. Pl advice medications to reduce appetite. I have no self control. Extra weight is killing me. I have tried all?
See a Wt. Loss Dr.: Helpful weight loss diets have natural foods that take time to chew but contain few calories. Examples include carrots, celery, and iceberg lettuce (little/no salad dressing). When shopping for fruits, buy small ones no bigger than a tennis ball, because fruits have sugar. Drinks without calories include water and green tea. A calorie is a calorie, but surely avoid sugar & simple starch calories. ...Read more
Have a scratch in my nose when a rod hit me accidentally. Got a lot better. Do I need any extra medication?
What are the possible drugs or medication to take when its has been discovered that one has candida due excess in-take of antibiotics?
Is the medication trimethylglycine safe to be taken to treat excess estrogen in a person with pcos?
Should I tell my psych that I took extra medication because I ate too much and wanted to be sick to stop eating or is this ok please ?
Please discuss every: aspect of your behavior w/your doc so he/she can see the big picture and help you. Always take meds the way the doc prescribes them. Peace and good health. ...Read more
I release excess precum whenever i think about sex. is it sign of depression? do i need medication? is it caused by masturbation?
Usually a sign of...: That is usually a sign of a normal human being. However, worrying about it too much would be a sign of excessive worry... which of course, would not be normal. Thinking about sex is normal. That's how humans have managed to survive all these thousands of years. If no sex, then we go extinct. However, the thoughts should not interfere with work, school, and the responsibilities of our daily lives. ...Read more
How damaging is a pulse pressure in excess of 100 and how long can it be sustained without medication? Male age 67.
Echo/Doppler for AI: A very wide pulse pressure can correlate w increased cv risk particularly in association with aortic insufficiency. A large systolic outflow volume followed immediately by substantial aortic valvular regurgitation (insufficiency) makes the diastolic BP plummet thus resulting in an increased pulse pressure. Increased risk also for aortic dilatation, anneurysm, and dissection. ...Read more
Is it common for depression medication to cause excess fatigue or does this mean you are overdosing or on the wrong one?.
Don't know: which antidepressant you take but sedation can be a side effect for some. Talk to your prescribing medical provider about any side effects you are experiencing. ...Read more
Sometimes i get terrible headaches that extra strength medication doesn't help. I can't move or the pounding would get worse. Due to my allergies?
Can you take an extra dose of your blood pressure medication for a usual pounding migraine? Thank you.
BAD IDEA: Your blood pressure medication is designed to handle your hypertension, and would not help headaches unless your blood pressure has gone sky high due to stopping the meds. You may have migraine, and this is NOT caused by your blood pressure only triggered. Too much meds can dangerously lower your BP. See your doctor and get all of this appropriately addressed. ...Read more
Quarter sized pain on right side of my abdomen, off & on for 3 days. No new medications, or extra stress, but i've been trying to conceive.
Go to the ER!: The first question an emergency physician would ask him/herself is "does kelsechew46 have an ectopic (tubal) pregnancy?" and the first test they would perform is a pregnancy test. Ectopic refers to a pregnancy that is outside of the uterus and is a true emergency. If you are not pregnant then we can sift through the other possibilities for your pain: infection, ovarian cyst, normal pregnancy, etc. ...Read more
Do psychiatrist medications cause extra creaky or weakened joint strength? Can they also cause arthritic symptoms?
A rare side effect: You do't specify the medication - so all one can say is that some do have rare reports of joint pain. Some are actually being prescribed to relieve such pain - and it is not likely to make sense anytime soon. Trust yourself - if you are not able to justify the negative side effects for the help - ask Dr. to get you off that one. Either try another or rely on CBT therapy. ...Read more
I took an extra 100mg of thyroid medication today by mistake. should I be concerned about my elevated heart rate. ?
No: While taking large amounts of thyroid medication can be fatal.....one extra 100mcg tablet should not cause any damage! ...Read more
- Talk to a doctor live online for free
- Aquafresh tartar control medication
- Aquafresh sensitive medication
- Aquafresh whitening medication
- Ask a doctor a question free online
- Fresh medication
- Extra medication
- Neutrogena fresh foaming medication
- Fresh breath medication
- Aquafresh extra fresh adverse effects